# SDR AALA202305095461

- Difficulty date: May 5, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 24,588 hours, 11,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18C EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE FOUND A BROKEN WIRE AND REPAIRED IT PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
